# SDR REXA2015052500521

- Difficulty date: May 25, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 18,329 hours, 11,682 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Insert
- Condition: Defective
- Location: Bleed Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING ON CLIMB OUT.  NO ANTI-ICE OPERATED.  AIR RETURNED.  R & R CERAMIC INSERTS MT137P1 & MT137P2 ON LT BLEED LOOP A IAW FIM 36-21-01.  OPERATIONS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
